Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Lower Body Temperature?
queenoflupus posted:
I have had Lupus now for 10 years, but something I have begun to notice has raised some questions.

I have for several years now experienced chills like I was running a temp. When I check it, I am usually around 96.4-8, somewhere in that gereal area. I have always been one whose temp is 98.4 to 98.6.

My questions is has anyone else found this to have happened to them in the course of having Lupus. Is it from the Lupus or could it be from a combination of the meds we have to take and it has messed up our body temp.

I am not overly concerned, but wonder if anyone else experiences this.
lisatru62 responded:
Yes I experience the same thing. Usually when I'm resting I will get very chilled, shivering and then go take my temp, it will be raised. It kind of feels like you have the flu. It happens most often right after I've been active.

That's Lupus for you...the weirdest of symptoms.

leecat41 responded:
I have the same thing. I will have rigors because I'm so cold. But when I go to sleep, my body temp seems to rise. It's the exact opposite of normal people. lol
To do what is right is not always easy, to do what is easy is not always right.

With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

Music Video Tips on Managing Chronic Pain!
My newest music video, hope you guys like it! HUGS and ?, JJ "Never doubt that a small group of thoughtful, committed people can change the ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.